# SDR ALGA084097

- Difficulty date: February 7, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N408AL
- Make and model: Bell 407
- Aircraft serial: 53491
- Aircraft time: 1,653 hours
- Engine: Allsn 250C47B
- Engine time: 1,653 hours
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 23030911
- Part serial: 262082
- Condition: Cracked
- Location: Engine
- Part time: 1,653 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED. EXCESSIVE CORROSION ON ARMPIT AT PATCH AREA, POSSIBLY CAUSED BY BRAZE FILLER MATERIAL. CRACK FOLLOWS WELD SEAM AND EXTENDS INTO PATCH. SCRAPPED PART. HOLDING FOR FINAL DISPOSITION.
